# SDR DALA2015010900201

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING TO ATTACH HORIZONTAL STABILIZER AND FORCE FIXURE AT VERTICAL STABILIZER UPPER EDGE, CARD 10, ZONE 65.  DAMAGED  FITTING WAS REMOVED NEW FITTING  WAS  DRILLED TREATED  PAINTED AND INSTALLED IAW SRM 51-30-5, 51-10-4, 51-10-3, PAR 14 AND 21 AND 51-30-1.
